# SDR UALA2012052702940

- Difficulty date: May 27, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 45,353 hours, 11,745 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 2382
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER A DEFECTIVE RIGHT ENGINE HPC WAS REPLACED.  RIGHT ENGINE WAS WITHOUT ANY BLEED PROBLEMS FOR 109 CYCLES.  ON THROTTLE BACK WITH BLEED LIGHT FLICKER.  NEEDS FURTHER TROUBLESHOOTING HAS LONG HISTORY, COMPLIED WITH MEL 3611R. -INF-  :RETURN WIRE W3510-017-18 FROM TERMINAL 2 BACK TO TERMINAL 1 WHEN CLEARING DEFERRED ITEM.  REFERENCE MEL CARD 36060, MAINTENANCE STEP B. -RPL-  :REF PTT SEQ 3532010, 3532 008, 3532007, 3532006, PNEU HEALTH CHECK.  CHECK OK.  LEAK CHECK.  NO LEAKS, ALL WIRE CONTINUITY CHECKS, NO DEFECTS FOUND.  REPLACED RIGHT BLEED ARE CONTROL PC ASSY M860 EGR NORMAL PER JRH.
